一覧に戻る

タイトル
  • ja Continuation of Bounded Holomorphic Functions on Stein Manifolds
作成者
    • Adachi, Kenzo
内容注記
  • Other Let D be a weakly pseudoconvex domain in a submanifold in Cn and V be a subvariety in D which intersects ∂D transversally. If ∂V consists of strongly pseudoconvex boundary points of D, then any bounded holomorphic function in V can be extended to a bounded holomorphic function in D.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.43, p.1-4; 1990
出版者 長崎大学教育学部
日付
    Created2020-12-21 , Issued1990-05-31
言語
  • eng
資源識別のタイプ departmental bulletin paper
出版タイプ VoR
資源識別子 URI http://hdl.handle.net/10069/32356
関連
  • isIdenticalTo NAID 40002768823
収録誌情報
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 43, 1-4
ファイル
コンテンツ更新日時 2021-02-17